Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Zhang, Xinyu"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Zhang, Xinyu, Li, Dong and Tong, Howell (2023) On the least squares estimation of multiple-threshold-variable autoregressive models. Journal of Business and Economic Statistics. ISSN 0735-0015

Zhang, Xinyu and Tong, Howell (2022) Asymptotic theory of principal component analysis for time series data with cautionary comments. Journal of the Royal Statistical Society. Series A: Statistics in Society, 185 (2). 543 - 565. ISSN 0964-1998

This list was generated on Thu Jul 18 00:40:20 2024 BST.